Alert archive / Texas / Wind Advisories in 2011
Wind Advisory 8, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Apr 9, 2011, 3:33 AM CDT for 41 counties in Texas. It took effect at Apr 9, 2011, 9:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2011, 3:33 AM CDT (08:33 UTC)
- In effect from
- Apr 9, 2011, 9:00 AM CDT
- Expired
- Apr 9, 2011, 6:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Fort Worth, TX
All 41 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 43 km from the middle of the area, began a volume at 08:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 8.6 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1601 J/kg
- Mixed-layer CIN
- -155 J/kg
- Mixed-layer LCL
- 2024 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
616 WWUS74 KFWD 090833 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 333 AM CDT SAT APR 9 2011 ...WIND ADVISORY IN EFFECT TODAY... .A VIGOROUS SYSTEM WILL CONTINUE TO GATHER STRENGTH ACROSS THE ROCKIES AND GREAT BASIN TODAY...WITH A SURFACE LOW EXPECTED TO DEEPEN ACROSS THE HIGH PLAINS OF EASTERN COLORADO INTO WESTERN NEBRASKA AND KANSAS THROUGH THIS AFTERNOON. THE RESULTING TIGHT SOUTHERLY PRESSURE GRADIENT WILL RESULT GUSTY SOUTH WINDS WINDS 20 TO 25 MPH ACROSS THE MAJORITY OF NORTH TEXAS TODAY. WINDS SHOULD SLOWLY DIMINISH BELOW ADVISORY CRITERIA EARLY THIS EVENING. TXZ091>095-102>107-117>123-130>135-141>148-156>162-174-175-091700- /O.NEW.KFWD.WI.Y.0008.110409T1400Z-110409T2300Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA- HOPKINS-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS- ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS- HAMILTON-BOSQUE-HILL-NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL- BELL-MCLENNAN-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...DECATUR...BRIDGEPORT... DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO... GREENVILLE...COMMERCE...COOPER...SULPHUR SPRINGS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...STEPHENVILLE... DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE...CLEBURNE... BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN HEIGHTS... ATHENS...GUN BARREL CITY...COMANCHE...DE LEON...GOLDTHWAITE... HAMILTON...HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO... CORSICANA...TEAGUE...FAIRFIELD...PALESTINE...LAMPASAS... COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD... WACO...MARLIN...MEXIA...GROESBECK...BUFFALO...CENTERVILLE... JEWETT...OAKWOOD...CAMERON...ROCKDALE...HEARNE...FRANKLIN... CALVERT 333 AM CDT SAT APR 9 2011 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CDT THIS EVENING. SOUTH WINDS 20 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED ACROSS THE ADVISORY AREA BY MID MORNING AND AFTER. WINDS SHOULD SLOWLY DIMINISH BELOW CRITERIA BY EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$ 05/
3 follow-up statements
083 WWUS74 KFWD 091656 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1156 AM CDT SAT APR 9 2011 TXZ091>095-102>107-117>123-130>135-141>148-156>162-174-175-092100- /O.CON.KFWD.WI.Y.0008.000000T0000Z-110409T2300Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA- HOPKINS-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS- ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS- HAMILTON-BOSQUE-HILL-NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL- BELL-MCLENNAN-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...DECATUR...BRIDGEPORT... DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO... GREENVILLE...COMMERCE...COOPER...SULPHUR SPRINGS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...STEPHENVILLE... DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE...CLEBURNE... BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN HEIGHTS... ATHENS...GUN BARREL CITY...COMANCHE...DE LEON...GOLDTHWAITE... HAMILTON...HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO... CORSICANA...TEAGUE...FAIRFIELD...PALESTINE...LAMPASAS... COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD... WACO...MARLIN...MEXIA...GROESBECK...BUFFALO...CENTERVILLE... JEWETT...OAKWOOD...CAMERON...ROCKDALE...HEARNE...FRANKLIN... CALVERT 1156 AM CDT SAT APR 9 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... SOUTH WINDS 20 TO 30 MPH WITH GUSTS TO 35 MPH ARE EXPECTED ACROSS THE ADVISORY AREA THROUGH LATE AFTERNOON AS A STRONG STORM SYSTEM MOVES THROUGH THE CENTRAL PLAINS. WINDS SHOULD DIMINISH BELOW ADVISORY CRITERIA BY EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
878 WWUS74 KFWD 092031 AAA NPWFWD URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 331 PM CDT SAT APR 9 2011 TXZ091>095-102>107-117>123-130>135-141>148-156>162-174-175-092300- /O.CON.KFWD.WI.Y.0008.000000T0000Z-110409T2300Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA- HOPKINS-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS- ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS- HAMILTON-BOSQUE-HILL-NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL- BELL-MCLENNAN-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...DECATUR...BRIDGEPORT... DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO... GREENVILLE...COMMERCE...COOPER...SULPHUR SPRINGS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...STEPHENVILLE... DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE...CLEBURNE... BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN HEIGHTS... ATHENS...GUN BARREL CITY...COMANCHE...DE LEON...GOLDTHWAITE... HAMILTON...HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO... CORSICANA...TEAGUE...FAIRFIELD...PALESTINE...LAMPASAS... COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD... WACO...MARLIN...MEXIA...GROESBECK...BUFFALO...CENTERVILLE... JEWETT...OAKWOOD...CAMERON...ROCKDALE...HEARNE...FRANKLIN... CALVERT 331 PM CDT SAT APR 9 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... SOUTHERLY WINDS 20 TO 30 MPH WITH HIGHER GUSTS WILL CONTINUE THROUGH THE REMAINDER OF THE AFTERNOON. WINDS WILL DIMINISH TO 10 TO 20 MPH AFTER SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
994 WWUS74 KFWD 092234 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 534 PM CDT SAT APR 9 2011 ...WIND ADVISORY WILL EXPIRE AT 6 PM... WINDS ARE DECREASING...AND WILL BE BELOW ADVISORY CRITERIA SHORTLY. TXZ091>095-102>107-117>123-130>135-141>148-156>162-174-175-092345- /O.EXP.KFWD.WI.Y.0008.000000T0000Z-110409T2300Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA- HOPKINS-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS- ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS- HAMILTON-BOSQUE-HILL-NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL- BELL-MCLENNAN-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...DECATUR...BRIDGEPORT... DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO... GREENVILLE...COMMERCE...COOPER...SULPHUR SPRINGS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...STEPHENVILLE... DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE...CLEBURNE... BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN HEIGHTS... ATHENS...GUN BARREL CITY...COMANCHE...DE LEON...GOLDTHWAITE... HAMILTON...HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO... CORSICANA...TEAGUE...FAIRFIELD...PALESTINE...LAMPASAS... COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD... WACO...MARLIN...MEXIA...GROESBECK...BUFFALO...CENTERVILLE... JEWETT...OAKWOOD...CAMERON...ROCKDALE...HEARNE...FRANKLIN... CALVERT 534 PM CDT SAT APR 9 2011 ...WIND ADVISORY WILL EXPIRE AT 6 PM CDT THIS EVENING... WINDS ARE DECREASING...AND WILL BE BELOW ADVISORY CRITERIA SHORTLY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Apr 8, 11:55 PM CDT, 3 hours 38 minutes earlier.
Area forecast discussion, Apr 8, 11:55 PM CDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1155 PM CDT FRI APR 8 2011 .AVIATION... FOR THE 06Z TAFS...VFR CONDITIONS AND STRONG SOUTHERLY FLOW IS EXPECTED TO PERSIST FOR DFW AREA TAF SITES THRU THE VALID FORECAST PERIOD. MVFR STRATUS WILL LIKELY BUILD OVER KACT IN THE EARLY MORNING HRS...HOWEVER STRATUS IS EXPECTED TO MOVE JUST EAST OF THE METROPLEX. HAVE LOW LEVEL WIND SHEAR IN THE TAFS AS A 50 TO 55 KT LOW LEVEL JET HAS DEVELOPED PER AREA VAD WIND PROFILES. THIS LOW LEVEL JET WILL MIX OUT BY THE MID MORNING HRS WHICH WILL RESULT IN STRONG SOUTHERLY FLOW OVER ALL OF NORTH TX. WINDS WILL DIMINISH SOMEWHAT AFTER SUNSET ON SATURDAY. ANOTHER POWERFUL LOW LEVEL JET IS EXPECTED TO SET UP OVER NORTH TX AGAIN SATURDAY NIGHT AND INCLUDED LOW LEVEL WIND SHEAR AT THE END OF THE DFW TAF AS A RESULT. CAVANAUGH && .UPDATE... WILL ISSUE UPDATE TO REMOVE THUNDER MENTION IN THE NORTHWEST. 84 && .PREV DISCUSSION... /ISSUED 347 PM CDT FRI APR 8 2011/ LARGE UPPER LEVEL LOW REMAINS CENTERED OVER CENTRAL CALIFORNIA WITH NORTH TEXAS IN SOUTHWEST FLOW ALOFT. DIFFUSE DRYLINE IS LOCATED ALONG A CHILDRESS TO ABILENE TO BROWNWOOD LINE. SOME MORE EASTERN PROGRESSION IS POSSIBLE BUT THUNDERSTORM INITIATION LOOKS UNLIKELY. KEPT 10 POPS IN THE FAR NORTHWEST ZONES THIS EVENING BUT REMOVED POPS FOR ALL OTHER AREAS. TOMORROW WILL BE MUCH LIKE TODAY BUT WITH STRONGER WINDS IN RESPONSE TO A DEEPENING AREA OF LOW PRESSURE IN WESTERN COLORADO. GUSTS WILL BE AS HIGH AS 40 MPH ALONG THE INTERSTATE 35 CORRIDOR. THE UPPER LEVEL LOW CURRENTLY OVER CALIFORNIA WILL PUSH EAST...ENTERING THE CENTRAL PLAINS BY EARLY SUNDAY MORNING. SURFACE LOW WILL LIFT NORTHWEST IN RESPONSE...BRINGING A DRYLINE/PACIFIC COLD FRONT INTO OUR WESTERN ZONES BY 18Z. AS THIS BOUNDARY CONTINUES PUSHING EAST...SHOWERS AND THUNDERSTORMS WILL DEVELOP. CURRENTLY...THE BEST CHANCES ARE EAST OF INTERSTATE 35 DUE TO INCREASE MOISTURE AND REDUCED CONVECTIVE INHIBITION. SOME OF THESE STORMS HAVE THE POTENTIAL TO BE SEVERE AS THE ENVIRONMENT SHOWS MODERATE INSTABILITY AND DEEP LAYER SHEAR. BEHIND THE DRYLINE...RELATIVE HUMIDITY VALUES BELOW 20 PERCENT ARE EXPECTED NORTH OF INTERSTATE 20 AND A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THAT AREA. AFTER SUNDAYS SYSTEM...THE WEATHER SHOULD REMAIN QUIET FOR A FEW DAYS. BOTH ECMWF AND GFS PROG ANOTHER SYSTEM TO MOVE THROUGH THE AREA THURSDAY AFTERNOON INTO FRIDAY MORNING. GFS SEEMS MORE REASONABLE GIVEN OUR RECENT PATTERN. AS A RESULT...PUT 20S POPS ON THURSDAY. 42/MM && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 69 89 71 86 54 / 5 10 10 30 30 WACO, TX 71 86 73 87 53 / 5 10 10 20 30 PARIS, TX 67 84 69 85 51 / 5 10 10 30 40 DENTON, TX 68 88 68 87 49 / 10 10 10 30 30 MCKINNEY, TX 70 85 72 84 52 / 5 10 10 30 30 DALLAS, TX 70 89 72 87 58 / 5 10 10 30 30 TERRELL, TX 69 86 71 86 54 / 5 10 10 30 40 CORSICANA, TX 69 87 71 86 55 / 5 10 10 30 40 TEMPLE, TX 69 88 71 87 54 / 5 10 10 20 30 MINERAL WELLS, TX 66 90 68 90 44 / 10 10 10 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR TXZ091-100>102-115>117-129>132-141. && /
Hazardous weather outlook, Apr 8, 10:03 PM CDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1003 PM CDT FRI APR 8 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 1003 PM CDT FRI APR 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS ON SUNDAY AND SUNDAY EVENING AS A COLD FRONT MOVES THROUGH. SOME OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE BEST CHANCE FOR SEVERE WEATHER WILL BE EAST OF INTERSTATE 35 THROUGH SUNDAY EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED MAINLY WEST OF INTERSTATE 35 DURING THE DAY SUNDAY...BEHIND A COLD FRONT AS MUCH DRIER AIR MOVES IN AND WINDS WILL BE GUSTY. A FIRE WEATHER WATCH IS IN EFFECT FOR THESE AREAS FOR SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 3:25 PM CDT | Red Flag Warning | FWD | Jack, Montague, Palo Pinto, Stephens, Young | 23 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.